# SDR ASOA20131126206

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 29,934 hours, 16,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frames 77-78
- Part time: 29,934 hours, 16,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE RT REAR FUSELAGE SKIN FROM FRAME 77 TO 78 WAS FOUND TO BE CRACKED NEAR STRINGERS 5R AND 3R.  MAINTENANCE PERFORMED A DOUBLER REPAIRS TO THE AFFECTED AREAS OF FUSELAGE SKIN IAW SRM.
